# SDR 2007UALA04067

- Difficulty date: October 4, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 295 S11
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN STRINGER S11 BS 295 INTERCOSTAL CRACKED AT FWD I-B CORNER.  MAJOR REPAIR: FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL AND ASSOCIATED ANGLES AND BRACKETS.
